Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 169, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 18, 2020, 3:02 PM EST for Dade County, Georgia; Hamilton County, Tennessee. It took effect at Feb 19, 2020, 1:00 PM EST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2020, 3:02 PM EST (20:02 UTC)
- In effect from
- Feb 19, 2020, 1:00 PM EST
- Expired
- Feb 19, 2020, 3:50 AM EST
- In force
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dade County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 8.05 ft at Feb 19, 2020, 4:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
075
WGUS42 KFFC 182002
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
302 PM EST Tue Feb 18 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
YellowJacket Creek near Hogansville affecting Troup County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC083-TNC065-191001-
/O.NEW.KFFC.FL.W.0169.200219T1800Z-200220T0000Z/
/ENGG1.1.ER.200219T1800Z.200219T1800Z.200219T1800Z.NO/
302 PM EST Tue Feb 18 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Lookout Creek near New England.
* From Wednesday afternoon until Wednesday evening.
* At 2PM Tuesday the stage was 6.6 feet...and rising
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and
river will fall below flood stage by tomorrow evening.
* At 12.0 feet...Flood Stage is reached and minor flooding begins.
Flooding begins along Sells Lane in Trenton...Mason Road near
Rising Fawn...and Creek Road near New England. In addition...minor
flooding of pasture and grazing land begins along the flood plain.
Minor flooding of the creek can also be expected much further
downstream as it crosses the Tennessee border into the Tiftona
area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC285-191001-
/O.NEW.KFFC.FL.W.0170.200218T2002Z-000000T0000Z/
/YJCG1.1.ER.200218T1913Z.200218T1930Z.000000T0000Z.UU/
302 PM EST Tue Feb 18 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The YellowJacket Creek near Hogansville.
* From this afternoon until further notice.
* At 2PM Tuesday the stage was 8.1 feet...and rising.
* Flood stage is 8.0 feet.
* At 8.0 feet...Minor flooding begins of the marshy wetlands and
woods along the creek upstream and downstream from the stream gage
on the Hammett Road bridge.
&&
LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502
$$2 follow-up statements
737
WGUS82 KFFC 190236
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
936 PM EST Tue Feb 18 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC167-303-319-191635-
/O.EXT.KFFC.FL.W.0168.200219T0712Z-000000T0000Z/
/OCNG1.2.ER.200219T0712Z.200222T1200Z.000000T0000Z.NO/
936 PM EST Tue Feb 18 2020
...Flood Warning extended until further notice...
The Flood Warning continues for
The Oconee River near Oconee.
* From after midnight until further notice.
* At 8 PM Tuesday the stage was 16.1 feet, and rising.
* Moderate flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by after midnight and
continue to rise to near 21.6 feet by early Sunday morning.
* At 16 feet, bankfull conditions continue along the river. The Old
Balls Ferry Road boat ramp, just upstream and right bank from
Georgia Highway 57 bridge continues to flood.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC209-283-309-191635-
/O.NEW.KFFC.FL.W.0175.200221T1200Z-000000T0000Z/
/MTVG1.1.ER.200221T1200Z.200224T0000Z.000000T0000Z.NO/
936 PM EST Tue Feb 18 2020
* At 9 PM Tuesday the stage was 16 feet and leveling out.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by Friday morning and continue
to rise to near 17.4 feet by Sunday evening.
* At 16 feet, minor flooding continues in the woodlands, pastures
and natural flood plain along the river upstream and downstream
from the gage on U.S. Highway 280. Flood waters remain at the top
of a boat ramp by the bridge on the Wheeler County side of the
River.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$
GAC083-TNC065-191635-
/O.CON.KFFC.FL.W.0169.200219T1800Z-200220T0000Z/
/ENGG1.1.ER.200219T1800Z.200219T1800Z.200219T1800Z.NO/
936 PM EST Tue Feb 18 2020
The Flood Warning continues for
The Lookout Creek near New England.
* From tomorrow early afternoon until Wednesday evening.
* At 9 PM Tuesday the stage was 7.9 feet and rising rapidly.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tomorrow early afternoon.
* At 8 feet, bankfull conditions continue along the creek upstream
and downstream from the gage on Creek Road.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC021-153-169-207-289-191635-
/O.CON.KFFC.FL.W.0167.000000T0000Z-200223T1330Z/
/MACG1.1.ER.200218T2300Z.200221T0000Z.200223T0730Z.NO/
936 PM EST Tue Feb 18 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Sunday morning.
* At 8 PM Tuesday the stage was 18.6 feet and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 22.1 feet by Thursday
evening. The river will fall below flood stage early Sunday
morning.
* At 18 feet. Minor flooding continues along the river upstream and
downstream from the gage at U.S. Highway 80 or Martin Luther King
Boulevard. Portions of the Ocmulgee Riverwalk and agricultural
lands well downstream will be under a foot of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-191635-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200213T2100Z.000000T0000Z.NO/
936 PM EST Tue Feb 18 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 8 PM Tuesday the stage was 12.8 feet, and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13.6 feet by Sunday evening.
Additional rises may be possible thereafter.
* At 13 feet, minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-191635-
/O.EXT.KFFC.FL.W.0157.000000T0000Z-200221T1800Z/
/LBRG1.1.ER.200215T1520Z.200217T1900Z.200221T1200Z.NO/
936 PM EST Tue Feb 18 2020
...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* Until Friday afternoon.
* At 8 PM Tuesday the stage was 15.9 feet and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 15 feet.
* The river will continue to fall to below flood stage by Friday
morning.
* At 15 feet minor flooding continues. Water continues into the
broad swampy flood plain. Farm fields on the right bank flood.
General agriculture and timber interests are affected by the
flooding. In addition, water reaches the top of the boat ramp
near the Highway 341 bridge.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$054
WGUS82 KFFC 190850
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
350 AM EST Wed Feb 19 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC083-TNC065-190920-
/O.CAN.KFFC.FL.W.0169.000000T0000Z-200220T0000Z/
/ENGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
350 AM EST Wed Feb 19 2020
The Flood Warning is cancelled for
The Lookout Creek near New England.
* This takes effect immediately.
* At 3 AM Wednesday the stage was 8.0 feet and steady.
* Flood stage is 12 feet.
* The creek will continue to fall.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 18, 6:49 AM EST, 8 hours 13 minutes earlier.
Area forecast discussion, Feb 18, 6:49 AM EST, 8 hours 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 649 AM EST Tue Feb 18 2020 .UPDATE... 12z Aviation update below. Baker && .PREV DISCUSSION... /Issued 415 AM EST Tue Feb 18 2020/ ..Morning Area Forecast Discussion... SHORT TERM /Today through Wednesday/... Main focus dominating the short term is with expected widespread showers and slight thunderstorm potential driven by an initial upper shortwave today. The area of precip is currently pushing into the western CWA at the time of this discussion and has had some persistent isolated embedded lightning with an axis of elevated low end CAPE. While the shear params remain limited, no strong to severe intensity is expected and should be just general thunder. Behind this initial wave, the upper SW flow and Gulf moisture transport will continue along and ahead of a cold front progged to push relatively slowly southward across the area late tonight into Wednesday. Overall total QPF looks to be 1.5 to 2 inches across the northern majority of the area with the heavier amounts likely today into tonight. PWATs do look to be quite high and supportive of highly efficient rainfall, close to 1.5 inches and upwards of 1.75 inches into some central/southern portions of the CWA, which could even flirt with climo records. Have opted to hold off on any flood watch given uncertainty with how much rainfall occurs with the initial wave. Future updates may warrant a possible issuance if amounts trend higher. While temps should be decently above normal today with highs in the mid to upper 60s for most areas (even low 70s across the south), the aforementioned fropa will limit north GA to the low to mid 50s on Wednesday. Baker && .LONG TERM /Wednesday Night through Monday/... We begin the long term period on Wednesday Night with what is likely to be a slight break in between two rounds of heavier rain. At mid-levels, drier air will have pushed southward to its most southern extent before a surge of moisture moves back into the southeast for a second bout of rain showers in the region from early Thursday morning through Thursday Night. This round of rain is likely to drop another 0.5-1 inches of rain across central Georgia. In recent model runs, there have been hints of a possible mix of wintry-type precip for far Northern Georgia from Thursday morning to Friday morning with residual showers. However, temperatures are expected to be above thresholds for frozen precipitation to make it to the ground at this time; this occurs even in model runs producing frozen precip with vertical profiles that would suggest melting. For now the only expectation for wintry precip will be for the highest elevations in the mountains on late Thursday night but conditions will need to be monitored going forward. Going into Friday and the weekend, we'll have our first break from precip in the forecast! Highs will be on the increase with high- 40s/low-50s on Friday and low- to mid-50s on Saturday under mostly clear skies and a stout, surface high pressure. Moisture comes back into the area on Sunday with PWATS rising from 1/8 of an inch to over an inch. This moisture will be overriding a warm front set to arrive on Monday, but the parent low pressure system in the northern plains is set to occlude and stall, possibly keeping the southeast under cloudy skies and showers for several days after. Thiem && .AVIATION... 12Z Update... Most sites should have LIFR cigs in 200-400 ft range this morning that could persist into much of the day and only possible slight improvement to IFR around 500-800 ft late afternoon or within the area of SHRA (precip likely thru majority of period), then back to LIFR after 03z Wednesday. Generally IFR vsbys around 2 SM but could have greater in breaks of precip. TS chance a bit too low to include but may warrant tempos in updates. Winds initially east to SE 5-7 kts with SSW shift after 17z and WNW shift with front by 06z Wed for KATL and nearby sites. //ATL Confidence...12Z Update... Medium on overall cig/vsby trend. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 63 53 57 41 / 100 90 80 30 Atlanta 65 50 55 41 / 100 90 60 40 Blairsville 59 45 52 37 / 90 90 50 20 Cartersville 65 47 54 40 / 100 90 40 30 Columbus 72 57 63 44 / 80 80 70 70 Gainesville 59 50 53 40 / 100 90 60 20 Macon 69 58 63 42 / 80 80 80 70 Rome 65 47 54 41 / 100 90 40 30 Peachtree City 67 51 58 41 / 100 90 70 50 Vidalia 72 61 68 45 / 60 60 60 80 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....Thiem AVIATION...Baker
Hazardous weather outlook, Feb 18, 12:09 PM EST, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1209 PM EST Tue Feb 18 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191715- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1209 PM EST Tue Feb 18 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A flash flood watch is in effect for portions of north and central Georgia through Wednesday afternoon. Heavy rain will be possible with ponding on roadways and some nuisance flooding, especially in low-lying or highly urbanized areas. There is also a slight chance of thunderstorms across parts of north and central Georgia today and tonight. Some storms could be strong to severe with the main threat being damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Periods of possible heavy rain could occur through Thursday. Please monitor forecast updates if there is an increased threat of flooding. Also, the interaction of some colder air could allow for some transition to light snow in parts of far northeast Georgia for Thursday evening. Some light accumulations cannot be ruled out so please monitor future updates. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Feb 18, 9:18 AM EST, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
918 AM EST Tue Feb 18 2020
GAZ081>085-094>097-181445-
Peach GA-Wilkinson GA-Bibb GA-Johnson GA-Houston GA-Crawford GA-
Laurens GA-Bleckley GA-Twiggs GA-
918 AM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHERN WILKINSON...
BIBB...NORTHWESTERN JOHNSON...NORTHERN HOUSTON...CRAWFORD...NORTHERN
LAURENS...NORTHERN BLECKLEY AND TWIGGS COUNTIES UNTIL 945 AM EST...
At 916 AM EST...a line of thunderstorms was extending from near
Scott to near Tarversville...and moving east at 20 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Macon, Dublin, Perry, Fort Valley, Wrightsville, Jeffersonville,
Irwinton, Warner Robins, Centerville, Byron, East Dublin, Dexter,
Dudley, Danville, Payne, Montrose, Allentown, Robins Air Force Base,
Payne City and Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3243 8272 3243 8296 3251 8400 3285 8393
3287 8386 3280 8296 3276 8296 3279 8286
3277 8261
TIME...MOT...LOC 1416Z 260DEG 17KT 3252 8271 3255 8349Special weather statement, Feb 18, 9:50 AM EST, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
950 AM EST Tue Feb 18 2020
GAZ072-074-082>085-093>097-181515-
Macon GA-Peach GA-Wilkinson GA-Washington GA-Bibb GA-Johnson GA-
Houston GA-Jones GA-Laurens GA-Bleckley GA-Twiggs GA-
950 AM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...EASTERN PEACH...
WILKINSON...SOUTHWESTERN WASHINGTON...SOUTHEASTERN BIBB...WESTERN
JOHNSON...HOUSTON...SOUTHERN JONES...NORTHWESTERN LAURENS...NORTHERN
BLECKLEY AND TWIGGS COUNTIES UNTIL 1015 AM EST...
At 950 AM EST...a line of thunderstorms was extending from near
Danville to near Saint Louis...and moving east at 30 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Macon, Dublin, Perry, Jeffersonville, Irwinton, Warner Robins,
Centerville, Byron, Gordon, Ivey, McIntyre, Dudley, Toomsboro,
Oconee, Danville, Montrose, Allentown, Robins Air Force Base, Marion
and Houston Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3238 8395 3269 8376 3269 8374 3285 8366
3295 8307 3297 8302 3273 8284 3246 8296
TIME...MOT...LOC 1450Z 266DEG 27KT 3265 8324 3244 8385Special weather statement, Feb 18, 10:21 AM EST, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1021 AM EST Tue Feb 18 2020
GAZ052>058-066>068-070-181545-
Butts GA-Fayette GA-Lamar GA-Clayton GA-Coweta GA-Troup GA-Heard GA-
Spalding GA-Meriwether GA-Pike GA-Henry GA-
1021 AM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BUTTS...FAYETTE...WESTERN
LAMAR...SOUTHERN CLAYTON...COWETA...NORTHERN TROUP...HEARD...
SPALDING...NORTHERN MERIWETHER...PIKE AND SOUTHERN HENRY COUNTIES
UNTIL 1045 AM EST...
At 1020 AM EST...a line of thunderstorms was extending from near
Turin to near Wooster...and moving east at 35 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Fayetteville, Barnesville,
Zebulon, Franklin, Greenville, Peachtree City, Hampton, Tyrone,
Lovejoy, Locust Grove, Senoia, Hogansville, Grantville, Luthersville,
Milner and Brooks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3343 8517 3343 8502 3346 8498 3344 8494
3351 8484 3346 8401 3299 8420 3306 8522
3340 8529
TIME...MOT...LOC 1520Z 270DEG 30KT 3334 8460 3310 8468Special weather statement, Feb 18, 11:05 AM EST, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1105 AM EST Tue Feb 18 2020
GAZ074-076-083>086-097-181630-
Wilkinson GA-Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
Laurens GA-Twiggs GA-
1105 AM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...SOUTHERN
JEFFERSON...SOUTHEASTERN WASHINGTON...NORTHWESTERN EMANUEL...
JOHNSON...NORTHERN LAURENS AND EASTERN TWIGGS COUNTIES UNTIL 1130 AM
EST...
At 1105 AM EST...a line of thunderstorms was extending from Kite to
near Allentown...and moving east at 40 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Dublin, Wrightsville, East Dublin, Tennille, Adrian, Dudley,
Harrison, Danville, Montrose, Allentown, Riddleville, Kite, Spann,
Nicklesville, Pringle, Lovett, Dellwood, Brewton, Donovan and Tuckers
Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3254 8244 3248 8290 3256 8322 3258 8323
3257 8325 3259 8332 3293 8280 3287 8253
3269 8233
TIME...MOT...LOC 1605Z 263DEG 35KT 3269 8253 3260 8318Special weather statement, Feb 18, 11:11 AM EST, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1111 AM EST Tue Feb 18 2020
GAZ053>058-066>068-070-071-181645-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Clayton GA-Coweta GA-Troup GA-
Spalding GA-Meriwether GA-Pike GA-Henry GA-
1111 AM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN FAYETTE...
LAMAR...NORTHWESTERN MONROE...SOUTHERN CLAYTON...COWETA...
NORTHEASTERN TROUP...SPALDING...NORTHERN MERIWETHER...PIKE AND
SOUTHERN HENRY COUNTIES UNTIL 1145 AM EST...
At 1109 AM EST...Moderate showers and a few strong thunderstorms
were along a line extending from near East Griffin to near
Grantville...and moving northeast at 25 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Barnesville, Jackson, Forsyth,
Zebulon, Greenville, Peachtree City, Hampton, Locust Grove, Senoia,
Hogansville, Grantville, Luthersville, Flovilla, Milner, Brooks and
Moreland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3321 8499 3323 8494 3331 8497 3337 8496
3344 8392 3333 8384 3301 8386 3302 8502
TIME...MOT...LOC 1609Z 239DEG 21KT 3324 8418 3323 8489
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 9:18 AM EST | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 27 min |
| Feb 18, 9:50 AM EST | Special Weather Statement | FFC | Bleckley, Houston, Peach, Twiggs, Wilkinson | 25 min |
| Feb 18, 10:21 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Heard, Henry, Meriwether, Pike and 1 more | 24 min |
| Feb 18, 11:05 AM EST | Special Weather Statement | FFC | Johnson | 25 min |
| Feb 18, 11:11 AM EST | Special Weather Statement | FFC | Butts, Coweta, Lamar, Meriwether, Monroe, Pike and 1 more | 34 min |
| Feb 18, 11:58 AM EST | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Butts, Carroll and 47 more | 16 hr |
| Feb 18, 12:13 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 9 days |
| Feb 18, 12:13 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 12 days |
| Feb 18, 3:02 PM EST | River Flood Warning | FFC | Troup | 41 hr |
| Feb 18, 6:38 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 3 days |
Nearby
River Flood Warnings in Georgia, 2020River Flood Warnings in Tennessee, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.